# SDR AU010015

- Difficulty date: January 9, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 737M28500011
- Condition: Failed
- Location: Fuel Selector
- Part time: 39,485 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE FUEL SHUTOFF VALVE FAILED IN THE CLOSED POSITION.
